I hade breast cancer in 2000 after going on hormone replacement for hot flashes. I am estrogen positive so can't use many meds. I also have hyperthyroidism. It seems if insomnia and hot flashes are a side effect of meds I take that is the side effect I get. This has been going on for 15 years with insomnia being the worse. The hot flashes at night really interrupt a god night sleep. I recently had my dosage of levothyroxine increased from 75 to 100 mcg which caused manyroblems for me. My matabolisim was going crazy the hot flashes were very intense and I could not sleep. I was taking unison and melatonin just to sle for a few hours. The dr put me back down to 75mcg last week. He gave me zolpidem for sleep but after a week had to go off because the side effects were extreme. I am so tired of the hot flashes and insomnia. Can you help me.
I've been Cancer free for the past 7 years. (Stage 1 BC) Lumpectomy, Chemo & Radiation. Hot flashes are stilI here but subside when I layoff the sugars. Most times I just suffer through the flashes. Insomnia is outrageous! I take 5 mg of Ambien and it allows me to get at best 5 hrs of sleep. Mostly 4 hrs and I don't nap. I've tried herbal teas, melatonin with minimal results. Sounds like we are both in the same boat. I wish that I could share a more positive outcome. I'll keep watching. I pray for relief for us both!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 2 answers
Posted 28 Jun 2010 • 1 answer
Posted 26 Nov 2012 • 2 answers
Posted 17 Jul 2013 • 1 answer
Posted 2 Jun 2015 • 1 answer